# SDR C77A2020022500014

- Difficulty date: April 26, 2019
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING FORWARD CABIN FLOOR STRUCTURE: P/N 170-05663-003 RH FLOOR SILL, P/N 170-04071-001 FR15 FLOOR SUPPORT, P/N 170-13633-001 FR16 LH FLOOR SUPPORT, P/N 170-04071-001 FR16 RH FLOOR SUPPORT, P/N 170-13939-001 FR17 FLOOR SUPPORT. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.FRAME 13. X= 161.0", Y= +37.0", Z=-19.3"W.O.#2501964469
